Acta Mathematica Hungarica

, Volume 49, Issue 1, pp 237–239

On universal functions

  • A. Bogmér
  • A. Sövergjártó
Article

DOI: 10.1007/BF01956327

Cite this article as:
Bogmér, A. & Sövergjártó, A. Acta Math Hung (1987) 49: 237. doi:10.1007/BF01956327

Copyright information

© Akadémiai Kiadó 1987

Authors and Affiliations

  • A. Bogmér
    • 1
    • 2
  • A. Sövergjártó
    • 1
    • 2
  1. 1.Directorate of Posts for the Environs of BudapestBudapestHungary
  2. 2.Mathematical InstituteBötvös Loránd University Dept. of Numerical AnalysisBudapestHungary

Personalised recommendations